# SDR AALA20070724

- Difficulty date: April 20, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  EMERGENCY LIGHT AT SEAT 6E INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 6E.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
